# SDR ASAA12411389

- Difficulty date: April 7, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 62,973 hours, 36,354 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603192
- Condition: Chafed
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 4 SLAT T/E WEDGE INBD END LOWER SURFACE CHAFED.  ACFT GROUNDED. REPARIED CHAFED AREA IAW SRM 51-70-10.
